CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:65/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
A superlinear convergence scheme for the multi-term and distribution-order fractional wave equation with initial singularity 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2021, 页码: 16
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:42/0  |  Submit date:2021/04/26
distribution-order derivative  fractional wave equations  initial singularity  multi-term fractional derivatives  superlinear convergence  
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:69/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
Two linearized schemes for time fractional nonlinear wave equations with fourth-order derivative 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2020, 页码: 19
Authors:  Huang, Jianfei;  Qiao, Zhi;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Fractional nonlinear wave equations  Fourth-order derivative  Linearized schemes  Stability  Convergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:62/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:111/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:205/39  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Inverse source problems for time-fractional mixed parabolic-hyperbolic-type equations 期刊论文
JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, 2015, 卷号: 23, 期号: 4, 页码: 339-353
Authors:  Feng, Pengbin;  Karimov, Erkinjon T.
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Inverse source problem  Caputo fractional derivative  mixed-type equation  orthonormal system of eigenfunctions